# SDR AALA202409035203

- Difficulty date: July 13, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT GALLEY SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S23L. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
